# SDR CA010305017

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3150 · Central Warning
- Part: Potentiometer
- Part number: 9802811201
- Condition: Broken
- Location: Central Warning
- Part time: 1,802 hours, 1,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GONG GENERATED BY THE CAWS WAS VERY LOW IN VOLUME OVER THE SPEAKER, THE VOLUME WAS NORMAL IN THE HEADSETS. THE PILOT POTENTIOMETER/SWITCH WAS FOUND WITH AN ELECTRICAL PIN BROKEN OFF INTERNALLY IN THE SWITCH. PART WAS REPLACED WITH NEW.
